# SDR HNAA2020072100231

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 46,880 hours, 43,418 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Condition: Burned
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL TO FLIGHT DECK, NOTICED PLASTIC, ELECTRICAL ODOR.  MX FOUND CONTACTOR K0119 FOR 1A FUEL PUMP BURNED.  ACFT HAS PRIOR HISTORY.   R & R THE CONTACTOR IAW AMM 28-21-14. OPS CHECKED IAW AMM 28-45-00. OPS CHECK GOOD,  OK FOR SERVICE.
